Theoretical Economics Letters

Vol.2 No.3(2012), Paper ID 21506, 3 pages

DOI:10.4236/tel.2012.23054

 

On Gale and Shapley “College Admissions and the Stability of Marriage”

 

Jean J. Gabszewicz, Filomena Garcia, Joana Pais, Joana Resende

 

CORE, Universitécatholique de Louvain, Louvain, Belgium
Indiana University, Bloomington, USA
UECE/ISEG, Lisbon, Portugal
CEF.UP,University of Porto, Porto, Portugal

 

Copyright © 2012 Jean J. Gabszewicz, Filomena Garcia, Joana Pais, Joana Resende et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Gabszewicz, F. Garcia, J. Pais and J. Resende, "On Gale and Shapley “College Admissions and the Stability of Marriage”," Theoretical Economics Letters, Vol. 2 No. 3, 2012, pp. 291-293. doi: 10.4236/tel.2012.23054.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.